# SDR SWAA040293

- Difficulty date: January 29, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 19,480 hours, 10,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAC27DEL1157
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MC, FOUND MID-CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
